Aa
Aa
A
A
A
Close
Avatar universal

seroquel as a booster

i ve been on many AD prozac paxil zoloft effexor cymbalta and savella none of them worked so my pdoc put me on seroquel 600 mg and lexapro 20 mg and wellbutrin 450 mg i started feeling a little better .......but when should i feel the full effects?
2 Responses
Sort by: Helpful Oldest Newest
784558 tn?1276007829
You have enough experience to be able to answer your own question. My experience indicates that the unwanted side-effects come very quickly, but on some meds it has taken up to 10 weeks to get any benefits. We all differ, so be patient. Good  Luck
Helpful - 0
Avatar universal
That is a seriously high dose for depression !

50 was enough for me to feel the boost effect.  

Can you stay awake on that?
Helpful - 0
Have an Answer?

You are reading content posted in the Depression Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.